Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 409, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 1, 2012, 6:55 PM CDT for Arkansas County, Jefferson County, Lincoln County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2012, 6:55 PM CDT (23:55 UTC)
- Expired
- Sep 1, 2012, 7:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
| Sep 1, 6:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS54 KLZK 012355
SVRLZK
ARC001-069-079-020045-
/O.NEW.KLZK.SV.W.0409.120901T2355Z-120902T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT SAT SEP 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 745 PM CDT
* AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTH OF WARBRITTON...OR 8 MILES NORTH OF PINE BLUFF...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFF... WOODVILLE... WARBRITTON...
RICHARDSON... MADDING...
LITTLE BAYOU METO PARK... LINWOOD...
LANGFORD... LAKE PINE BLUFF... GRADY...
ENGLISH LAKE... DOUGLAS... COTTONDALE...
ALTHEIMER... WATSON CHAPEL... WABBASEKA...
VARNER... SWAN LAKE...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 39 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR EASTERN ARKANSAS.
LAT...LON 3400 9145 3400 9147 3398 9147 3397 9149
3418 9209 3439 9197 3427 9131
TIME...MOT...LOC 2355Z 292DEG 37KT 3432 9201
$$
561 follow-up statement
291
WWUS54 KLZK 020038 RRA
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
738 PM CDT SAT SEP 1 2012
ARC079-020048-
/O.CAN.KLZK.SV.W.0409.000000T0000Z-120902T0045Z/
LINCOLN AR-
738 PM CDT SAT SEP 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR NORTHEASTERN ARKANSAS.
LAT...LON 3423 9153 3428 9190 3437 9187 3436 9181
3430 9148
TIME...MOT...LOC 0038Z 292DEG 37KT 3415 9152
$$
ARC001-069-020045-
/O.CON.KLZK.SV.W.0409.000000T0000Z-120902T0045Z/
ARKANSAS AR-JEFFERSON AR-
738 PM CDT SAT SEP 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
JEFFERSON AND WEST CENTRAL ARKANSAS COUNTIES UNTIL 745 PM CDT...
AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF LITTLE
BAYOU METO PARK...OR 19 MILES NORTH OF DUMAS...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
ALTHEIMER... WABBASEKA... LODGE CORNER...
BAYOU METO STATE GAME AREA... VALLIER...
SALT BAYOU... NEWTOWN... KANEY BAYOU...
HURRICANE SLOUGH... HAMPTONS RES... HAGLER...
GRAND CYPRESS LAKE... COX CYPRESS LAKE... BRUSHY SLOUGH...
BENSON LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR NORTHEASTERN ARKANSAS.
LAT...LON 3423 9153 3428 9190 3437 9187 3436 9181
3430 9148
TIME...MOT...LOC 0038Z 292DEG 37KT 3415 9152
$$
227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:54 PM CDT, 1 minute earlier.
Area forecast discussion, Sep 1, 6:54 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 PM CDT SAT SEP 1 2012 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS EVENING. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE CENTRAL AND SOUTH SECTIONS WHILE SHOWERS WILL MOVE INTO THE NORTH FROM MISSOURI. GUSTY STRONG WINDS ARE EXPECTED AT PBF AND WITH OTHER THUNDERSTORMS. CLEARING WILL TAKE PLACE LATE TONIGHT. WINDS WILL NOT BE AS STRONG ON SUNDAY. MVFR CONDITIONS ARE EXPECTED WITH THE THUNDERSTORMS BUT VFR CONDITIONS WILL PREVAIL. && .PREV DISCUSSION... /ISSUED 323 PM CDT SAT SEP 1 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY THE REMNANTS OF HURRICANE ISAAC WERE OVER EASTERN MISSOURI LATE THIS AFTERNOON. SURROUNDING THE SYSTEM...THERE WILL BE AT LEAST ONE MORE ROUND OF THUNDERSTORMS...AND THAT WILL BE THIS EVENING. SOME OF THE STORMS COULD BE SEVERE FROM NORTHEAST THROUGH CENTRAL ARKANSAS. THE SYSTEM WILL DEPART FOR THE OHIO VALLEY TUESDAY/WEDNESDAY. AT THE SAME TIME...HIGH PRESSURE WILL NUDGE INTO THE REGION FROM THE SOUTHERN PLAINS. UNDER THE HIGH...RAIN CHANCES WILL DECREASE... AND IT WILL FEEL VERY MUCH LIKE SUMMER WITH AT/ABOVE NORMAL TEMPERATURES. AS THE PERIOD ENDS...THE HIGH WILL BEGIN RETROGRADING. A NORTHWEST WIND FLOW ALOFT WILL DRIVE A NEW COLD TOWARD THE REGION...AND THAT WILL PLAY A ROLE IN THE EXTENDED PERIOD. LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY UNSETTLED WEATHER WILL BE ACROSS THE REGION IN THE LONG TERM. A WEAK FRONTAL BOUNDARY WILL MOVE INTO THE AREA AND STALL OUT. THIS WILL KEEP SMALL RAIN CHANCES IN THE FORECAST...AS SEVERAL WAVES MOVE ALONG THE FRONT. MODELS ARE IN GOOD AGREEMENT WITH TROUGH MOVING INTO THE REGION SATURDAY...BRINGING BETTER CHANCES OF RAINFALL FOR THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 91 72 94 / 50 20 10 10 CAMDEN AR 76 96 77 98 / 50 10 10 10 HARRISON AR 69 90 70 94 / 20 10 10 10 HOT SPRINGS AR 75 96 76 98 / 40 10 10 10 LITTLE ROCK AR 75 95 76 97 / 50 10 10 10 MONTICELLO AR 76 94 77 95 / 60 10 10 10 MOUNT IDA AR 74 96 75 97 / 40 10 10 10 MOUNTAIN HOME AR 70 90 70 94 / 30 20 10 10 NEWPORT AR 75 91 73 93 / 50 30 20 10 PINE BLUFF AR 75 94 75 95 / 50 10 10 10 RUSSELLVILLE AR 73 97 74 98 / 30 10 10 10 SEARCY AR 74 93 73 94 / 50 20 20 10 STUTTGART AR 75 93 74 94 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Sep 1, 6:45 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 645 PM CDT SAT SEP 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 645 PM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE REMNANTS OF HURRICANE ISAAC ARE NOW OVER CENTRAL MISSOURI. HOWEVER...TROPICAL MOISTURE REMAINS ACROSS THE NATURAL STATE AND AS ISAAC CONTINUES TO MOVE ACROSS MISSOURI...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED OVER ARKANSAS. A TORNADO WATCH IS IN EFFECT FOR PARTS OF NORTHEAST ARKANSAS THROUGH LATE EVENING. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE STATE. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE STATE. THE MAIN THREAT AT THIS TIME IS STRONG DAMAGING WINDS. TORNADOES WILL BE POSSIBLE. OVER THE NORTHEAST CORNER OF THE STATE AS STRONG WIND ENERGY REMAINS ACROSS THE REGION DUE TO THE REMNANTS OF HURRICANE ISAAC. WITH THE SOUPY AIR MASS SITTING OVER THE STATE...ANY STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. ANY ADDITIONAL HEAVY RAINFALL FROM THUNDERSTORMS WOULD LEAD TO LOCALIZED FLASH FLOODING ESPECIALLY IN AREAS THAT SAW THE VERY HEAVY RAINFALL THE PAST 2 DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR WIDESPREAD SEVERE WEATHER IS EXPECTED TO REMAIN LOW NEXT WEEK. HOWEVER...MOISTURE LEVELS HAVE INCREASED OVER THE PAST FEW DAYS AS A RESULT OF WIDESPREAD RAINFALL. AFTERNOON TEMPERATURES ARE EXPECTED TO WARM BACK INTO THE MID AND EVEN SOME UPPER 90S ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...HEAT INDICES COULD RISE TO NEAR OR JUST ABOVE 100 DEGREES SUNDAY...MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY AREAS NORTHEAST OF LITTLE ROCK. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Sep 1, 5:18 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
518 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG NEWPORT 35.63N 91.24W
09/01/2012 JACKSON AR LAW ENFORCEMENT
LARGE TRESS LIMBS WERE BLOWN DOWN IN THE NEWPORT AREA. A
CABLE LINE WAS ALSO BLOWN DOWN.
&&
MCLAYLocal storm report, Sep 1, 5:34 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG BENTON 34.57N 92.58W
09/01/2012 SALINE AR TRAINED SPOTTER
TEREES ARE DOWN IN BENTON.
&&
MCLAYLocal storm report, Sep 1, 5:42 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG GEORGETOWN 35.13N 91.45W
09/01/2012 WHITE AR CO-OP OBSERVER
SEVERAL TREES ARE DOWN IN GEORGETOWN. ONE TREE FELL ON A
VEHICLE THAT WAS UNOCCUPIED.
&&
MCLAYLocal storm report, Sep 1, 5:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
554 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG BRYANT 34.61N 92.49W
09/01/2012 SALINE AR PUBLIC
ROOF DAMAGE IN BRYANT. SEVERAL LARGE TREES HAVE BEEN
SNAPPED OR FALLEN.
&&
MCLAYLocal storm report, Sep 1, 6:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
618 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 1 NW BRYANT 34.62N 92.50W
09/01/2012 SALINE AR TRAINED SPOTTER
SHINGLES WERE BLOWN OFF OF A HOUSE IN THE COMMUNITY OF
SALEM JUST NORTHWEST OF BRYANT.
&&
MCLAYLocal storm report, Sep 1, 6:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG HOT SPRINGS 34.49N 93.05W
09/01/2012 GARLAND AR EMERGENCY MNGR
THE AUSTIN HOTEL HAS STRUCTURAL DAMAGE THAT HAS BLOWN
INTO THE STREET AND IS BLOCKING TRAFFIC. THE EXTENT OF
DAMAGE IS UNKNOWN AT THIS TIME.
&&
MCLAYThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:02 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lincoln | 28 min |
| Sep 1, 2:31 PM CDT | River Flood Warning | LZK | Jackson, Woodruff | 17 days |
| Sep 1, 3:51 PM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| Sep 1, 3:54 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 36 min |
| Sep 1, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 30 min |
| Sep 1, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 14 min |
| Sep 1, 4:40 PM CDT | Special Weather Statement | LZK | White | 30 min |
| Sep 1, 4:47 PM CDT | Special Weather Statement | LZK | Woodruff | 33 min |
| Sep 1, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 24 min |
| Sep 1, 4:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 38 min |
| Sep 1, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 34 min |
| Sep 1, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 39 min |
| Sep 1, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 47 min |
| Sep 1, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 39 min |
| Sep 1, 5:23 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 52 min |
| Sep 1, 5:45 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Sep 1, 5:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 45 min |
| Sep 1, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 41 min |
| Sep 1, 5:57 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 48 min |
| Sep 1, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 43 min |
| Sep 1, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 33 min |
| Sep 1, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Pulaski | 46 min |
| Sep 1, 6:31 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Saline | 44 min |
| Sep 1, 6:36 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 39 min |
| Sep 1, 6:41 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 34 min |
| Sep 1, 6:44 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Sep 1, 6:58 PM CDT | Flash Flood Warning | LZK | Grant, Hot Spring, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.